# SDR 05FDEA03772

- Difficulty date: November 11, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 50,970 hours, 35,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Condition: Improper
- Location: Bs 720-720b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING STRINGER REPAIR IN FWD CARGO BAY AT BS 720 10" - BS 720B 15", S27R.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  EVALUATED EXISTING REPAIR STR  27R BS 720B 15 AND DETERMINED THAT THIS EXISTING REPAIR DOUBLERS HAD THE CORRECT NUMBER OF FASTENERS PER ROW HOWEVER THIS   INCORRECT FASTENERS WERE INSTALLED PER SRM 53-10-3 FIG 1 SHT 1-4. REMOVED   EXISTING FASTENERS IN REPAIR AND INSTALLED CORRECT FASTENERS IN EXISTING REPAIR   IAW SRM 51-30-2 AND SRM 53-10-3 FIG 1 MAJOR REPAIR
